ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.23671/VNC.2013.4.10883

About Silchenko operators semigroup

Chshiev A. G.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 4.
We consider a class of operator semigroups with integrable singularity at the origin and nondense image. Our approach is based on using the linear relations as the generators of semigroup. The existence of a~base generator is proved and a representation of the resolvent of the base generator is also obtained.
Keywords: semigroup of operators, generator of the semigroup, linear relation
Language: Russian Download the full text  
For citation: Chshiev A. G. About Silchenko operators semigroup. Vladikavkazskii matematicheskii† zhurnal [Vladikavkaz Math. J.], vol. 15, no. 4, pp. 82-90. DOI 10.23671/VNC.2013.4.10883

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт